# SDR P5CA2013041800007

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,182 hours, 8,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - BS 1800-1820 LBL 105 - LBL 110 FLOOR SUPPORT BEAM FOUND CRACKED.  MAIN DECK BS 1800-1820 LBL 110 FLOOR SUPPORT BEAM IS REPAIRED AS PER RI NO: R1-53-25-10176 REV A.
